# SDR YENA2024062100890

- Difficulty date: June 17, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 34,703 hours, 23,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fr 11-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT DROP-IN CHECK, 2 DENTS, ONE OF WHICH HAS A CRACK DAMAGE, ON THE FWD SKIN BETWEEN FR 11-12 & STGR 17L-19L, WAS EVALUATED AFTER THE A/C WAS FERRIED WITH A TEMPORARY REPAIR.   PREVIOUS EC, FOR ORIGINAL DAMAGE AND MX FERRY TEMP REPAIR ACCOMPLISHMENT.  THE DAMAGE WAS RE-EVALUATED AND REPORTED FOR DISPOSITION.  MANUFACTURER PROVIDED DISPOSITION WITH REPAIR INSTRUCTIONS, WHICH CONSISTS OF DAMAGE TRIM OUT, FABRICATION & INSTALLATION OF A REPAIR FILLER, A DOUBLER, AND A TRIPLER, NDT INSPECTION, CIC, EPOXY, AND SEALANT APPLICATION, WITH FINISH RESTORATION.  THIS TEMPORARY REPAIR IS APPROVED ,  ETD WITH ANAC AUTHORIZATION, AND IS CLASSIFIED AS MAJOR.
